Opiate withdrawals make you feel like your gonna die...?

Is that sharp pain, or what? What the he'll does that mean?

5 Answers

Relevance
  • Audrey
    Lv 6
    2 months ago
    Favourite answer

    You feel like you had billions of fire ants crawling under your skin and in your muscles. It's hell.

  • 2 weeks ago

    Get suboxone or methadone. If you can't get that then get clondine but be very careful if you get it because its a blood pressure med and if you take too much it will cause your blood pressure to tank and you'll get very dizzy.

    Source(s): Personal experience
  • Anonymous
    2 months ago

    Ibogaine is the best cure , but the makers of suboxone and methadone are supressing the availability of it in the US . you can go to europe for it . 

  • ?
    Lv 4
    2 months ago

    It means that your nerve endings are coming back to life and they don't like it after being subdued by Opiates

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Andy C
    Lv 7
    2 months ago

    Yes, but it is illusion. 

    Unfortunately for some, so real an illusion that it kills them.

    Alcohol put me in the hospital for 4mo.  It's OK to get help. Addiction is a medical problem,  not a character flaw. 

Still have questions? Get answers by asking now.